# SDR GTIA20130621352

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,254 hours, 11,663 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1L12477
- Part serial: 06411
- Condition: Failed
- Location: Cabin Row 23 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MANUAL O2 GENERATOR DROP TEST ROW 23 LT DID NOT OPEN.  R & R 02 CONTAINER IAW AMM.
